Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

I am facing hair loss problem, are there any side effects of taking Keraglo ?

Hello Doc.. I am 26 years old and I am facing hair loss problem although its not apparent yet but the hair loss is excessive. Someone recommended Keraglo forte once a day. Do I need to supplement that with anything else or I can start taking just Keraglo. Also, are there any side effects of taking Keraglo that I should be aware of? Please advice. Thanks in advance.
Asked On : Wed, 9 Mar 2011
Answers:  2 Views:  3091
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
As per Clinical trials done there are no major side effects to worry.You can take this drug But it mainly depends on type of problem you have
Answered: Wed, 9 Mar 2011
I find this answer helpful
Dermatologist Dr. Gaurang Krishna's  Response
keraglo forte is a vitamin supplement which contains biotin 10mg and Ca pantothenate 100 mg as the main active ingredients along with few other trace minerals and vits. these vitamins are good for skin, hair and nails. you may safely take them. as for supplementation, it essentially depends on the hair loss problem you have.
Answered: Wed, 9 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor